# SDR CALA2023020800362

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-8
- Aircraft serial: 30584
- Aircraft time: 69,114 hours, 25,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/ Rbl 6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL  6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 6.14 I 00905 WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895775 SSFR AW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE N REPORT FORM 46-0024 ENTERED BY UAL INPSECTION U301243 ON 2/4/20 SA EMX N/ R 00093 AND HANGER N/R 7000905 FOR WORK ACCOMPLISHED C 23 IR C/W DATA TRANSCRIBED FROM NSA EMX N/R 00093 AND HANGER N/R 70 COMPLETED INSPECTION
